On the Computation of Continuous Time Option Prices Using Discrete Approximations
Kaushik I. Amin
Journal of Financial and Quantitative Analysis, 1991, vol. 26, issue 4, 477-495
Abstract:
We develop a class of discrete, path-independent models to compute prices of American options within the Black-Scholes (1973) framework, including models in which state variables have time-varying volatility functions and models with multiple state variables. Time-varying volatility functions are illustrated with applications to term structure models developed by Vasicek (1977) and Heath, Jarrow, and Morton (1988), (1990). Distinct from previous work in the literature, the multivariate models suggested in this paper are consistent with arbitrarily large, though constant, covariance functions. Finally, we compare and contrast the numerical accuracy of a large number of models with simulation results.
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (21)
Downloads: (external link)
https://www.cambridge.org/core/product/identifier/ ... type/journal_article link to article abstract page (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cup:jfinqa:v:26:y:1991:i:04:p:477-495_00
Access Statistics for this article
More articles in Journal of Financial and Quantitative Analysis from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Kirk Stebbing ().